# SDR QXEA2018041600141

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 40,149 hours, 42,029 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80 KNOTS DUE TO FUSELAGE DOOR MASTER WARNINNG. APPLIED LIGHT TO MEDIUM BRAKING AND USED PROPELLERS IN DISC TO STOP.  UNEVENTFUL.  REMOVED FROM SERVICE. GROUND CREW REPORTED WHEN ACFT RETURNED TO GATE, THE CARGO DOOR HANDLE WAS OUT, PUSHED HANDLE IN WITH NO PROBLEM.  COMPLIED WITH 05-0029 AND PERFORMED AN OPS CHECK IAW AMM 52-31-00-710-801.  NO RECENT HISTORY.   ACFT OK FOR CONTINUED SERVICE.
